RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1981
Volume 36,
Issue 1(217),
Pages
207–208
(Mi rm2662)
This article is cited in
1
paper
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
$G$
-model solutions of second-order non-linear differential equations
L. V. Zilbergleit
MSC:
34L30
,
46J30
,
34K19
,
34C45
,
35L70
Received:
02.06.1980
Fulltext:
PDF file (152 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 1981,
36
:1,
258–259
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025